# SDR IPXA2020061766652

- Difficulty date: June 3, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- Engine: Ge CF680C2*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: AEA756821
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN LONGERON 15R "T" ANGLE IS CRACKED AT APPROX STA 1305.REMOVED AND REPLACED CRACKED LONGERON 15R "T" ANGLE BETWEEN STA 1305 - 1321 IAW MD-11 SRM 51-33-01 & 51-35-01. (MINOR)
